# SDR QXEA2022051200191

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 23,866 hours, 25,494 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: TCCAPDANIH949B
- Part serial: CR389
- Condition: Inoperative
- Location: #1 Engine
- Part time: 8,703 hours, 9,473 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN ENGINE INTAKE SELECTED ON #1 SIDE, BYPASS DOOR REMAINS CLOSED, HEATER STILL COMES ON. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. CONFIRMED WHEN ENGINE INTAKE SELECTED ON #1 SIDE THE DOOR DOES NOT OPEN + ACTUATOR CONTINUOUSLY RUNS, BUT DOES NOT OPEN OR CLOSE THE DOOR. REPLACED #1 ENGINE INTAKE BYPASS DOOR ACTUATOR REF. Q400 AMM TASKS 71-61-01-000/400-801. OPS TEST GOOD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
